HEDEX TABLETS
Recommended for all sorts of aches such as Headache, Fever and Toothache.
Available in 100’s and 20’s pack suitable for Supermarkets, Dukas, Grocery shops and Pharmacies.
Contains Paracetamol BP 200mg, Aspirin BP 400mg and Caffeine BP 50mg.

Hedex

CoftaEach tablets contains Glycyrrhiza extract BPC 35mg, Menthol BP 9.98mg, Oil of Anise BP 0.001ml, Oil of Peppermint BP 0.001ml, Tincture of Capsicum BPC 0.02ml, Oil of Pine Pumilo BPC 0.001ml, Oil of Eucalyptus BPC 0.002ml, Creosote BPC 0.002ml.
Relieves dry irritating coughs through its demulscent effects and promotes expulsion of difficult mucus. Available in a 100’s dispenser in all Supermarkets, Dukas and Pharmacies.